# SDR CALA2025082808229

- Difficulty date: August 22, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,700 hours, 10,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Zone 100
- Part time: 731,716 hours, 703,672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE AND FUMES DETECTED  IN MID CABIN AREA,  DUE TO SMOKE  AND FUMES REPORTED IN CABIN.   GATE RETURN, CREW REPORTED ELECTRICAL OR RUBBER ODOR & HAZE IN CABIN BETWEEN DOORS 2R AND 3R ON TAXI ACCOMPLISHED AMM 05-51-58-800-801-C3 THROUGH STEP 2(F) OF INITIAL OPERATIONAL CHECKS. NO FAULTS FOUND.  PERFORMED SMOKE/ODOR IN FLT DK/ CABIN CONDITIONAL INSPECTION TASK 05-51-58-800-801-C3 UP TO AND INCLUDING STEPS 1.C.2.S.  VERIFIED IN FLT DECK AND BETWEEN DOOR 3R & 4R,  HAZY SMOKE & SYKDROL ODOR WITH ONLY RT ENG ON & RT PACK ON.   OPENED RT PACK AND RT WHEEL WELL AREA AND INSPECTED FOR EVIDENCE OF SKYDROL.  LT MLG UPLOCK-OPERATED SEQUENCE VALVE HAD EVIDENCE OF LEAKING ONTO LT MLG DOOR.  CLEANED AREA & TIGHTENED B-NUTS GOING TO VALVE. CYCLED DOORS FOUR TIMES & NO LEAKS NOTED IAW AMM TASK 32-32-10-020-801.  OPENED ENG 1 FOR OIL LEAKS IAW AMM TASK 05-51-58-800-801-C3 STEPS 1.D.1 M,N &O.  NO LEAKS NOTED.  OPENED E2 FOR LEAK CK.   R & R AFT CABIN RECIRC AIR FILTERS,  PSEU LOCKED OUT CLOSED FOR FERRY FLT IAW MEL 3611BZ.
